|Ed and Atripla
Jun 11, 2008
I've been using caverject and its been working well but reasently i started use hiv medisin Atripla and since that caverject hasen't work anymore.(before i did use combination of truvada and sustiva).Is it something to do with atripla?My testosteroin levels are ok etc.
Response from Dr. Henry
I am not aware of any defined or reported interactions between Caverject and efavirenz. If any reader knows of such a reference please post. KH
Combivir & Efavirenz
Androgel and Gynecomastia
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.